# SDR UALA2012083004882

- Difficulty date: August 28, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 86,064 hours, 13,785 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Rt Engine Fan
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK IN RIGHT ENG FAN BLADE AT ONE O’CLOCK FROM SPINNER MARK.  REPAIRED BLADE PER AMM.
